# SDR ASOA2015042312629

- Difficulty date: March 27, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,238 hours, 10,347 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FLOORBOARD SUPPORT ANGLE AT BS 280 CORRODED.  REMOVED CORROSION ON FLOOR SUPPORT ANGLE AT BS 280 IAW SRM 51-21-06-001-001-A01 FOUND TO BE OUT OF LIMITS IAW SRM 53-22-55-101-001-A01.  REMOVED ANGLE SUPPORT IAW SRM 51-42-06-001-001-A01, 51-42-15-001-001-A01, 51-42-21-001-001-A01.  INSTALLED NEW FLOOR SUPPORT ANGLE AT STA 280.00 IAW SRM 51-42-06-001-001-A01, 51-42-15-001-001-A01 AND 51-42-21-001-001-A01.
